Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
advertise1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
apollo
steroidjet
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Worst Sides from Test

Tim Zane

Member
Registered
Joined
Mar 16, 2018
Messages
259
So this is my 5th week on 210 mg test. I upped it a bit for about 3 days, but cut back down because of sides. I am pinning 30mg a day everyday. I thought my body would adjust, but it seems not. I am up about 8 pounds but feels like all water. I have aching knees, a bloated face (which people ask why I'm tired all the time now), a mild headache behind my eyes, and all around don't feel energetic. What the heck, I thought low doses of T were supposed to be a good thing!! Maybe I'm just the unlucky guy who just gets every side effect know to man. I am on Nolva and trying to lower the estrogen with the diet naturally before I resort to an AI. But I'm pretty sure all these symptoms are due to high estrogen. This sucks. I was looking forward to this, now with the way my body is reacting, I'm not sure it's worth it.

Sent from my SM-N950U using Tapatalk
 

MRX MRX

New member
Registered
Joined
Apr 11, 2018
Messages
53
So this is my 5th week on 210 mg test. I upped it a bit for about 3 days, but cut back down because of sides. I am pinning 30mg a day everyday. I thought my body would adjust, but it seems not. I am up about 8 pounds but feels like all water. I have aching knees, a bloated face (which people ask why I'm tired all the time now), a mild headache behind my eyes, and all around don't feel energetic. What the heck, I thought low doses of T were supposed to be a good thing!! Maybe I'm just the unlucky guy who just gets every side effect know to man. I am on Nolva and trying to lower the estrogen with the diet naturally before I resort to an AI. But I'm pretty sure all these symptoms are due to high estrogen. This sucks. I was looking forward to this, now with the way my body is reacting, I'm not sure it's worth it.

Sent from my SM-N950U using Tapatalk

210 mg of testosterone is not low dose for trt, which I take from your post is what you're shooting for. Far from it. Maybe it's a low dose compared to a bodybuilding stack
200 mg weekly is widely considered the VERY high end in trt circles and that is generally used by a smaller % of trt guys.
At 120 mg weekly I start getting estrogen issues and I don't like the feel of AIs so I've found 100 -110 mg weekly optimal

This is why people should start low not high, and generally why trt is started (and quite often stopped) at 100 mg weekly.
Now you have a hormone mess on your hands for going into trt half cocked.

I'm not the most knowledgeable trt gu in the world so hope fully others that are can guide you but you may need an AI to check estrogen in the meantime, or even some nolvadex if there's an imminent gyno threat. I'd strongly consider cutting your test dose in half and consulting a knowledgeable trt doc

Don't fuck with trt unless it's necessary. It's no joke and not what people think it's going to be in their imagination
Good luck bro
 
Last edited:

xpac2

Member
Registered
Joined
Mar 8, 2013
Messages
174
So this is my 5th week on 210 mg test. I upped it a bit for about 3 days, but cut back down because of sides. I am pinning 30mg a day everyday. I thought my body would adjust, but it seems not. I am up about 8 pounds but feels like all water. I have aching knees, a bloated face (which people ask why I'm tired all the time now), a mild headache behind my eyes, and all around don't feel energetic. What the heck, I thought low doses of T were supposed to be a good thing!! Maybe I'm just the unlucky guy who just gets every side effect know to man. I am on Nolva and trying to lower the estrogen with the diet naturally before I resort to an AI. But I'm pretty sure all these symptoms are due to high estrogen. This sucks. I was looking forward to this, now with the way my body is reacting, I'm not sure it's worth it.

Sent from my SM-N950U using Tapatalk

Your whole post is a mess and clearly you didnt think this through. Off the top off my head
1) What test are you using and why ed?
2) Have you done blood work? If not then why are you taking 210?
3) Nolva wont lower your estro only block it from binding to you tits. This shows you havent done your research.

Stop your ass, go do bloods to make sure you didnt fuck yourself up and then go do a lot more research before you attempt TRT.
 

Tim Zane

Member
Registered
Joined
Mar 16, 2018
Messages
259
I'm on Cyp. My test prior was 520. My recent tests at 6 weeks showed e2 at 71.5 and test at 1352. That was 3 weeks ago. I have cut my dose in half and after of a week of that things seem better. I realize the Nolva only blocks it without lowering it.

I would like to keep my test levels on the higher end and blast every now and again.



Sent from my SM-N950U using Tapatalk
 

Tim Zane

Member
Registered
Joined
Mar 16, 2018
Messages
259
I chose every day to have stable blood levels and less sides.

Sent from my SM-N950U using Tapatalk
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
791
Drop down to about 12.5 mg/day.
street clear of tamox, don't use an Ai.
Allow your body to adjust to that dose for at least 6-8 weeks.
Aromatization will balance out the T:E ratios right around that time and you may even enjoy your TRT.
 

Chinese guy

Member
Registered
Joined
Jun 19, 2015
Messages
135
simply lower your dosage until you find the range where your body feels good, you will know it for sure. cant miss that feeling of wellbeing and boners and kick ass go getter attitude. stay at this dose. micro dosing ED is smart, dont use an AI
 

Forum statistics

Total page views
508,597,144
Threads
124,771
Messages
2,406,201
Members
155,826
Latest member
Gymratt
Top